# SDR AU010024

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 200877682
- Condition: Fractured
- Location: Rt Mlg
- Component: Main Landing Gea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR WHEEL LEVER TO OLEO ATTACHMENT PIN FRACTURED AND MIGRATED.
